# SDR HEEA0010753

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug MD 900
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Filler Assy
- Part number: 369A8116
- Condition: Cracked
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FILLER INTERNAL FLANGE CRACKED AND CAP WORN OUT.
